# SDR SWAA2021112426936

- Difficulty date: October 5, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN SEAT TRACK BS 540 - 559, BS 564 - 592, BS 598 - 683,  BS 685 - 709,  BS 716 - 727+12, & BS 727A - 727B. LBL 25 WL 208.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM 53-00-52-1A-1, & SRM 51-10-02-0G-0.   REMOVED THE SEAT TRACK IAW SRM 51-40-02-0G-0.  SEAT TRACK FABRICATED IAW DWG 144A5350.  LOCATED & DRILLED THE NEW SEAT TRACK IAW SRM 51-40-05-0G-0, &  DWG 144A5300.  INSTALLED THE REPLACEMENT SEAT TRACK IAW SRM 51-40-02-0G-0, & DRAWING 144A5300, SHT 1, REV E.
